advertisement
Question
Posted by: TTC | 2008/01/14

Provera 5mg

My Gynae put me on provera 5mg to bring on my periods as I had only had one period since stopping the pill. It's a 10 day course which I take at the same time every month for 3 months. The first course was successful in bringing on my period exactly 1 week after the last tablet and I am currently on the 2nd course. (2nd month) What I'd like to know is:

(a) Can I fall pregnant while taking the Provera 5mg
(b) If I do, can the dosage harm the fetus?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You can fall pregnant while taking Provera and it will not harm the fetus.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sue | 2009/02/16

I' ve been on provera 5mg from the 02 Feb. to the 08 Feb.. I didn' t receive my period to date. I found out via a pregnancy test on Friday that I' m pregnant. Is it safe to be on provera during early pregnancy?

Reply to Sue

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement